# SDR DALA1312566708

- Difficulty date: April 6, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 43,688 hours, 16,223 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33206
- Condition: Dented
- Location: Bs 641-645
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN AT STA 641-645, BELOW STR 17L.  ACCOMPLISHED REPAIR IAW ERA 513904-14, REV ORIG.
